Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Korn's second inequality and geometric rigidity with mixed growth conditions
Authors: Conti, Sergio; Dolzmann, Georg; Müller, Stefan
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 50
Issue / Number: 1-2
Start Page: 437
End Page: 454
Document Type: Article
ID: 709092.0
 
Full text / Content available
Almost conical deformations of thin sheets with rotational symmetry
Authors: Müller, Stefan; Olbermann, Heiner
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: SIAM Journal on Mathematical Analysis
Volume: 46
Issue / Number: 1
Start Page: 25
End Page: 44
Document Type: Article
ID: 709093.0
 
Full text / Content available
Conical singularities in thin elastic sheets
Authors: Müller, Stefan; Olbermann, Heiner
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 49
Issue / Number: 3-4
Start Page: 1177
End Page: 1186
Document Type: Article
ID: 709094.0
 
Full text / Content available
On a differential inclusion related to the Born-Infeld equations
Authors: Müller, Stefan; Palombaro, Mariapia
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: SIAM Journal on Mathematical Analysis
Volume: 46
Issue / Number: 4
Start Page: 2385
End Page: 2403
Document Type: Article
ID: 709095.0
 
Full text / Content available
Confined structures of least bending energy
Authors: Müller, Stefan; Röger, Matthias
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Journal of Differential Geometry
Volume: 97
Issue / Number: 1
Start Page: 109
End Page: 139
Document Type: Article
ID: 709096.0
 
Full text / Content available
Geometric rigidity for incompatible fields, and an application to strain-gradient plasticity
Authors: Müller, Stefan; Scardia, Lucia; Zeppieri, Caterina Ida
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Indiana University Mathematics Journal
Volume: 63
Issue / Number: 5
Start Page: 1365
End Page: 1396
Document Type: Article
ID: 709097.0
 
Full text / Content available
Finite range decomposition for families of gradient Gaussian measures
Authors: Adams, Stefan; Kotecký, Roman; Müller, Stefan
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Journal of Functional Analysis
Volume: 264
Issue / Number: 1
Start Page: 169
End Page: 206
Document Type: Article
ID: 709090.0
 
Full text / Content available
Derivation of a rod theory for biphase materials with dislocations at the interface
Authors: Müller, Stefan; Palombaro, Mariapia
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 48
Issue / Number: 3-4
Start Page: 315
End Page: 335
Document Type: Article
ID: 709091.0
 
Full text / Content available
Striped periodic minimizers of a two-dimensional model for martensitic phase transitions
Authors: Giuliani, Alessandro; Müller, Stefan
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Communications in Mathematical Physics
Volume: 309
Issue / Number: 2
Start Page: 313
End Page: 339
Document Type: Article
ID: 709086.0
 
Full text / Content available
Laboruntersuchungen zur Form und Oszillation von Regentropfen mit erniedrigter Oberflächenspannung
Authors: Müller, Stefan
Type of Thesis (e.g.Diploma): diplom
Date of Approval (YYYY-MM-DD): 2011
Name of University: Johannes Gutenberg-Universität
Place of University: Mainz
Document Type: Thesis
ID: 578918.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.